Believe it or not, if a client happens to be allergic to acetaminophen (Tylenol) or hydrocodone, things can get so much worse. As if an addiction is not bad enough, an allergic reaction can add a layer of difficulty to it. This can get even worse if your client happens to be using alcohol, sedatives, tranquilizers or other narcotic medications to boot.
It is a proven fact that elders that have been prescribed Norco and are experiencing breathing problems, will have even more issues is they are severely ill, malnourished or have other debilitating illnesses. There are many osteoarthritic myths elderly caregivers should be aware of, too, because they can then share these myths with their clients – or prevent the clients from buying into the myths. Some of top ones include:
- liver disease, cirrhosis, or if you drink more than 3 alcoholic beverages per day;
- a history of alcoholism or drug addiction;
- diarrhea, inflammatory bowel disease;
- bowel obstruction, severe constipation;
- a colostomy or ileostomy;
- kidney disease;
- low blood pressure, or if you are dehydrated;
- a history of head injury, brain tumor, or stroke; or
- asthma, COPD, sleep apnea, or other breathing disorders.
In order to ensure that your clients are taking Norco correctly and for all the right reasons, then they may be okay. It is very important that you realize, however, that by using Norco, your clients may not think correctly or react to situations properly. There are just so many issues that it may just be hard to With Age Comes Respect.